# SDR IPXA2020092060408

- Difficulty date: August 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC0293507
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING LOWER T/E CAP HAS GOUGES ON HORZ FLANGE BETWEEN STA XW=120.630 TO XW=146.618.  REPAIRED DAMAGED LT WING LOWER T/E CAP HORZ FLANGE BETWEEN SGTA XW=120.630 TO XW=146.618, IAW EA 011-5710-01-A8546 REV I/R AND  EO MD11-5710-77871-A (MAJOR).
